This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I've looked everywhere and have come here for help. A few years back, my boyfriend was going through some tough times and had overdosed on 30+ pills (advil, tylenol, ect..). He had gotten help and is now in a stable point in his life, except there's one very serious problem. Since the overdose, he has had trouble when he urinates. After he urinates there is continuous dripping (after he urinates it does not all come out). He has to stay in the bathroom for long periods of time to make sure it wont drip on his clothing. Even after spending quite some time in the bathroom, he still has some dripping problems. This interferes with many of his daily routines, such as driving and simple things as watching t.v. We were hoping to get some insight as to what this could be and possible treatments. He's discussed this with several doctors and they pretty much said there was nothing he could do or that it wasnt unusual. Hopefully this isnt the case. We appreciate any help. Thanks!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.